What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 6, 2:33 PM EST, 3 hours 27 minutes earlier.
Area forecast discussion, Jul 6, 2:33 PM EST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 PM EDT WED JUL 6 2011
.SYNOPSIS...
A WEAK COLD FRONT WILL SLOWLY SAG INTO THE AREA TONIGHT, THEN STALL
NEAR THE AREA THURSDAY, THEN SLOWLY CONTINUE TO MOVE THROUGH THE
AREA FRIDAY AS AN AREA OF LOW PRESSURE DEVELOPS ALONG THE BOUNDARY.
THE FRONT SHOULD MOVE SOUTH OF THE AREA SATURDAY, WHILE HIGH
PRESSURE BUILDS IN FOR THE LATTER PART OF THE WEEKEND. ANOTHER
FRONTAL BOUNDARY IS EXPECTED AROUND TUESDAY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP LATE THIS AFTERNOON
AND WILL CONTINUE INTO THE EVENING AS A SHORTWAVE/VORTICITY MAXIMUM
MOVES THROUGH THE AREA. A FRONTAL BOUNDARY WILL CONTINUE TO MOVE
SOUTH INTO THE AREA FROM THE NORTHEAST WHICH COULD CONTINUE SOME
SHOWERS/THUNDERSTORMS INTO THE EVENING HOURS. THE CONVECTION SHOULD
BEGIN TO DIMINISH AS THE SUN SETS, BUT WE MAINTAIN A SLIGHT CHANCE
OF POPS OVERNIGHT. ALTHOUGH WE HAVE QUITE A BIT OF INSTABILITY
/2000-3000 J/KG OF CAPE AND LI'S AROUND -4 TO -6/ SHEAR VALUES
ARE NOT THE GREATEST /GENERALLY AROUND OR BELOW 20 KNOTS/ SO
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER, WITH THE HIGH
INSTABILITY, WE COULD HAVE A FEW STRONG TO SEVERE STORMS WHICH WE
HAVE HAD ALREADY. HEAVY RAIN, FREQUENT LIGHTNING, ALONG WITH GUSTY
WINDS AND SMALL HAIL ARE POSSIBLE.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THE COLD FRONT IS EXPECTED TO STALL ACROSS THE FORECAST AREA ON
THURSDAY AND NOT MAKE MUCH PROGRESS THROUGH MUCH OF THE DAY. WE WILL
HAVE A FAIR AMOUNT OF MOISTURE IN THE ATMOSPHERE, AND IT WILL BE
QUITE HOT AND HUMID. HOWEVER, WE DO NOT HAVE MUCH OF ANY STRONG
UPPER LEVEL FORCING /I.E SHORTWAVE OR VORTICITY MAX/ SO WE ARE NOT
EXPECTING WIDESPREAD CONVECTION TOMORROW. BUT WITH THE INSTABILITY
AND MOISTURE, WE COULD HAVE SOME SHOWERS/THUNDERSTORMS DEVELOPING
DURING THE AFTERNOON.
AS MENTIONED BEFORE, THE FRONTAL BOUNDARY IS EXPECTED TO STALL NEAR
THE AREA AND NOT MAKE MUCH PROGRESS THROUGH THURSDAY NIGHT INTO
FRIDAY, BEFORE BEGINNING TO DRIFT SOUTHWARD FRIDAY NIGHT. STARTING
THURSDAY NIGHT INTO FRIDAY AND FRIDAY NIGHT, SEVERAL SHORTWAVES
ALOFT ARE EXPECTED TO CROSS THE AREA, WHILE AN AREA OF LOW PRESSURE
DEVELOPS ALONG THE FRONTAL BOUNDARY ON FRIDAY. THESE SHORTWAVES
SHOULD HELP TO CREATE A BETTER CHANCE OF SHOWERS/THUNDERSTORMS FROM
THURSDAY NIGHT INTO FRIDAY NIGHT. FRIDAY AFTERNOON INTO FRIDAY NIGHT
LOOKS TO BE THE BEST PROBABILITY FOR PRECIPITATION AS THE STRONGEST
SHORTWAVE/VORTICITY MAX AND SURFACE LOW PRESSURE ALONG THE FRONT
CROSS THE REGION. BY SATURDAY, THE FRONT SHOULD HAVE MADE IT OFF THE
COAST, AND PRECIPITATION CHANCES SHOULD DIMINISH BEHIND IT. HOWEVER,
WE DO MAINTAIN A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS ON SATURDAY
AS A SHORTWAVE CROSSING TO THE NORTH MAY HELP SPARK OFF SOME
CONVECTION DURING THE DAY WITH THE HEAT AND INSTABILITY. ONE THING
TO NOTE IS THAT EVEN THOUGH WE HAVE A CHANCE OF PRECIPITATION EACH
DAY THROUGH SATURDAY, WE WILL HAVE PERIODS OF NO PRECIPITATION.
FOR TEMPERATURES THROUGH THE PERIOD, WE TOOK A BLEND OF MOS, BUT
STAYED CLOSER TO THE MAV MOS. THICKNESSES DO NOT CHANGE MUCH OVER
THE NEXT FEW DAYS, BUT WITH CLOUDS AND RAIN AND AN EASTERLY FLOW ON
FRIDAY, IT SHOULD BE THE COOLEST DAY OF THE NEXT THREE. THURSDAY IS
EXPECTED TO BE THE WARMEST WITH TEMPERATURES REACHING THE UPPER 80S
TO LOW 90S FOR MOST AREA AWAY FROM THE WATER AND HIGHER ELEVATIONS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE NORTHERN FLOW REMAINS ACTIVE DURING THIS TIME FRAME AS RIDGING
REMAINS MOSTLY INTACT ACROSS THE SOUTHERN STATES. THIS PATTERN
REGIME WILL ALLOW SYSTEMS TO SLIDE ACROSS THE NORTHERN TIER OF
STATES WITH THEIR ASSOCIATED COLD FRONTS MOVING THROUGH BUT THEN
STALLING SOUTHWARD DUE TO THE RIDGING. THE ECMWF ENSEMBLE MEAN HAS
BEEN SHOWING GOOD CONTINUITY FOR QUITE SOME TIME. HPC BLENDED IN THE
LATEST ECMWF ENSEMBLE MEAN WITH THE PREVIOUS ONE. WE INITIALIZED THE
DATABASE WITH HPC GUIDANCE THEN MADE SOME TWEAKS AFTER ADDITIONAL
COLLABORATION WITH OUR NEIGHBORING OFFICES.
BASED ON THE ABOVE, HIGH PRESSURE ACROSS THE AREA SATURDAY NIGHT AND
SUNDAY WILL EVENTUALLY SLIDE TO OUR EAST. THE MOISTURE AND THERMAL
ADVECTIONS ON THE BACKSIDE OF THIS HIGH AND AHEAD OF A COLD FRONT
SHOULD ALLOW A STALLED FRONT TO OUR SOUTH TO WORK NORTHWARD AS A
WARM FRONT MONDAY. AT THIS POINT, THERE DOES NOT LOOK LIKE MUCH OF A
TRIGGER FOR CONVECTION WITH THE WARM FRONT ITSELF. THE COLD FRONT
SETTLES ACROSS OUR AREA MONDAY NIGHT INTO TUESDAY, BUT WILL PROBABLY
TEND TO SLOW ITS SOUTHWARD MOVEMENT TUESDAY DUE TO BECOMING REMOVED
FROM THE STRONGER FLOW AND RIDGING FARTHER TO THE SOUTH. AS HIGH
PRESSURE MOVES ACROSS THE GREAT LAKES REGION TUESDAY AND WEDNESDAY,
THIS SHOULD PUSH THE FRONT SOUTH OF OUR DELMARVA ZONES. WE WILL
BRING IN SOME SLIGHT CHC POPS ACROSS OUR NORTHWEST ZONES MONDAY THEN
EXPAND THIS ALONG WITH LOW CHC POPS MONDAY NIGHT AND TUESDAY AS THE
FRONT ARRIVES. WE HELD ONTO SOME SLIGHT CHC POPS WEDNESDAY MAINLY
ACROSS PORTIONS OF OUR DELMARVA ZONES IN THE EVENT THE FRONT DOES
NOT SETTLE FAR ENOUGH SOUTH. THIS PATTERN LOOKS TO FAVOR WARM TO HOT
CONDITIONS THROUGH THE ENTIRE TIME FRAME, AND WE DID NOT MAKE ANY
SIGNIFICANT CHANGES TO THE HPC TEMPERATURE GUIDANCE.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A HOT AND HUMID AIR MASS COMBINED WITH A SLOW-MOVING BUT WEAK
FRONTAL BOUNDARY OVER/NEAR THE AREA ARE COMBINING TO PRODUCE POPUP
THUNDERSTORMS ACROSS THE CWA THIS AFTERNOON, ESPECIALLY SOUTH OF
THE LEHIGH VALLEY. A THUNDERSTORM CANNOT BE RULED OUT ANYWHERE, SO
A CB GROUP HAS BEEN INCLUDED AT ALL TAF SITES FOR THE REMAINDER OF
THE AFTERNOON, AND INTO THE EVENING HOURS SOUTH OF THE LEHIGH VALLEY.
THE SEABREEZE MOVED WEST OF ACY BY EARLY WED AFTN AND SO A SOUTHEAST
COMPONENT IS EXPECTED THERE THROUGH THE AFTN HOURS. AFTER SUNSET A
SOUTHWESTERLY WIND IS EXPECTED. WINDS ARE THEN EXPECTED TO BECOME
LIGHT AND VARIABLE AT ALL TAF SITES DURING THE LATE OVERNIGHT HOURS
WHICH, ALONG WITH TEMP-DEWPOINT DEPRESSIONS AT OR UNDER 4 DEGREES,
WILL SET THE STAGE FOR SOME POSSIBLE VSBY RESTRICTIONS TOWARD
MORNING...ESPECIALLY AT RDG, MIV AND ACY. THEN MORE POPUP
THUNDERSTORMS POSSIBLE AGAIN THURSDAY AFTERNOON.
OUTLOOK...
THE FRONT WILL NOT CLEAR THE AREA UNTIL SOMETIME LATER FRIDAY...
MEANING THAT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH THEN. MOST OF THE TIME WILL FEATURE VFR CONDITIONS...WITH
LOCAL MVFR CONDITIONS IN THUNDERSTORMS. AFTER THE FRONT MOVES
EAST OF THE AREA AND HIGH PRESSURE BUILDS IN FROM THE WEST...VFR
CONDITIONS ARE EXPECTED FOR THE WEEKEND.
&&
.MARINE...
A SLOWLY-MOVING BUT WEAK FRONTAL BOUNDARY APPROACHING THE FORECAST
WATERS ALONG WITH AN ESTABLISHED MOIST AIR MASS WILL CONTINUE TO
PRODUCE MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS OF THE
SCATTERED VARIETY TODAY AND THURSDAY. THE GENERAL WIND PATTERN
THROUGH THIS PERIOD WILL BE SOUTHWEST IN THE 10 TO 15 KT RANGE WITH
LOCAL VARIABILITY DUE TO THUNDERSTORM OR SEABREEZE DEVELOPMENT. THE
FRONTAL BOUNDARY IS THEN PROGGED TO STALL JUST OFF THE COAST, ALLOWING
LOW PRESSURE FROM THE EASTERN CAROLINAS TO MOVE ALONG IT FRIDAY NIGHT
AND SATURDAY. RIGHT NOW WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA
CRITERIA, BUT ANYTIME A FRONTAL BOUNDARY HANGS AROUND THE FORECAST
TERRITORY, CONDITIONS CAN CHANGE FAIRLY QUICKLY. HIGH PRESSURE IS THEN
EXPECTED TO BUILD IN FROM THE WEST LATE SATURDAY AND DOMINATING THE
WEATHER PATTERN OVER THE FORECAST WATERS THROUGH MONDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...GORSE
AVIATION...MIKETTA
MARINE...MIKETTA
Hazardous weather outlook, Jul 6, 2:47 PM EST, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT WED JUL 6 2011
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-072000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
347 PM EDT WED JUL 6 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A FEW STRONG TO SEVERE STORMS MAY OCCUR THIS AFTERNOON AND EVENING
AND MAY CONTAIN HEAVY RAIN, FREQUENT LIGHTNING, ALONG WITH GUSTY
WINDS AND SMALL HAIL.
.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-072000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
347 PM EDT WED JUL 6 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A FEW STRONG TO SEVERE STORMS MAY OCCUR THIS AFTERNOON AND EVENING
AND MAY CONTAIN HEAVY RAIN, FREQUENT LIGHTNING, ALONG WITH GUSTY
WINDS AND SMALL HAIL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 6, 3:01 PM EST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 PM EDT WED JUL 6 2011
PAZ068-069-071-062100-
BUCKS PA-MONTGOMERY PA-PHILADELPHIA PA-
401 PM EDT WED JUL 6 2011
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...MONTGOMERY AND
PHILADELPHIA COUNTIES...
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF TRENTON...MOVING EAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR MORRISVILLE AND TULLYTOWN AROUND 415
PM.
VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
TAKE ROADWAYS THAT ARE NOT PRONE TO POOR DRAINAGE FLOODING.
LAT...LON 4013 7478 4012 7483 4009 7486 4009 7512
4030 7508 4031 7490 4030 7487 4024 7484
4023 7480 4019 7476 4012 7476
TFGLocal storm report, Jul 6, 3:10 PM EST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG EAST WINDSOR TWP 40.25N 74.52W
07/06/2011 MERCER NJ EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN IN EAST WINDSOR.
0227 PM TSTM WND DMG UPPER FREEHOLD TWP 40.15N 74.53W
07/06/2011 MONMOUTH NJ 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0330 PM TSTM WND DMG EATONTOWN 40.29N 74.06W
07/06/2011 MONMOUTH NJ 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0348 PM TSTM WND GST HAMILTON TWP 40.21N 74.70W
07/06/2011 E60 MPH MERCER NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1100331 PHI1100333 PHI1100334 PHI1100332
MEOLASpecial weather statement, Jul 6, 3:46 PM EST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
446 PM EDT WED JUL 6 2011
PAZ068-069-071-062215-
BUCKS PA-MONTGOMERY PA-PHILADELPHIA PA-
446 PM EDT WED JUL 6 2011
...A STRONG THUNDERSTORM WILL AFFECT BUCKS...MONTGOMERY AND
PHILADELPHIA COUNTIES...
AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF PHILADELPHIA...MOVING EAST
AT 10 MPH. THE THUNDERSTORM WILL BE NEAR BLUE BELL...NORTH WALES
AROUND 500 PM...MAPLE GLEN...SPRING HOUSE AROUND 515 PM...HORSHAM...
ABINGTON AROUND 530 PM...HATBORO...WARMINSTER HEIGHTS AROUND 545
PM...FEASTERVILLE AND CHURCHVILLE AROUND 600 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WAS
STILL INTENSIFYING AND MIGHT REQUIRE A SEVERE THUNDERSTORM WARNING
IF THE TREND CONTINUES.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4026 7494 4003 7500 4012 7540 4025 7538
TFG
Local storm report, Jul 6, 4:24 PM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
524 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG EAST WINDSOR TWP 40.25N 74.52W
07/06/2011 MERCER NJ EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN IN EAST WINDSOR.
0227 PM TSTM WND DMG UPPER FREEHOLD TWP 40.15N 74.53W
07/06/2011 MONMOUTH NJ 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0330 PM TSTM WND DMG EATONTOWN 40.29N 74.06W
07/06/2011 MONMOUTH NJ 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0348 PM TSTM WND GST HAMILTON TWP 40.21N 74.70W
07/06/2011 E60 MPH MERCER NJ TRAINED SPOTTER
0445 PM HAIL FLORENCE TWP 40.10N 74.78W
07/06/2011 M0.75 INCH BURLINGTON NJ TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN FLORENCE TOWNSHIP.
0445 PM TSTM WND GST FLORENCE TWP 40.10N 74.78W
07/06/2011 M62 MPH BURLINGTON NJ TRAINED SPOTTER
62 MPH GUST MEASURED IN FLORENCE TOWNSHIP.
0445 PM TSTM WND DMG FLORENCE TWP 40.10N 74.78W
07/06/2011 BURLINGTON NJ TRAINED SPOTTER
TREES DOWN IN FLORENCE TOWNSHIP.
0508 PM TSTM WND GST MCGUIRE AFB 40.04N 74.58W
07/06/2011 M54 MPH BURLINGTON NJ ASOS
54 MPH GUST MEASURED AT THE MCGUIRE AFB.
0512 PM TSTM WND DMG PLUMSTEAD TWP 40.05N 74.48W
07/06/2011 OCEAN NJ EMERGENCY MNGR
TREES DOWN IN PLUMSTEAD TOWNSHIP.
&&
EVENT NUMBER PHI1100331 PHI1100333 PHI1100334 PHI1100332 PHI1100335
PHI1100336 PHI1100337 PHI1100338 PHI1100339
MEOLASpecial weather statement, Jul 6, 5:14 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT WED JUL 6 2011
NJZ013-015-019-020-027-PAZ069-062345-
BUCKS PA-MERCER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
614 PM EDT WED JUL 6 2011
...AB AREA OF SHOWERS AND ISOLATED STRONG THUNDERSTORM WILL AFFECT
BUCKS...BURLINGTON...MERCER...MONMOUTH AND OCEAN COUNTIES...
AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND STRONG THUNDERSTORMS ALONG THE BUCKS AND
BURLINGTON COUNTY LINE...MOVING EAST AT 10 TO 15 MPH. THE
THUNDERSTORM WILL BE NEAR FORT DIX...MCGUIRE AFB AROUND 630 PM...NEW
EGYPT...BROWNS MILLS AROUND 645 PM...WOODRUFF AROUND 700 PM...CEDAR
GLEN LAKES...SIX FLAGS THEME PARK AROUND 715 PM...LAKEHURST AND PINE
RIDGE AT CRESTWOOD AROUND 730 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
A FLOOD ADVISORY IS IN EFFECT UNTIL AT LEAST 7 PM.
WIND GUSTS TO AROUND 30 MPH ARE POSSIBLE WITH THE STRONGER STORMS.
EXPECT LIGHTNING FROM THE STRONGER STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3984 7417 3997 7479 4011 7494 4021 7475
4022 7411
TFGLocal storm report, Jul 6, 5:38 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
638 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG EAST WINDSOR TWP 40.25N 74.52W
07/06/2011 MERCER NJ EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN IN EAST WINDSOR.
0227 PM TSTM WND DMG UPPER FREEHOLD TWP 40.15N 74.53W
07/06/2011 MONMOUTH NJ 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0330 PM TSTM WND DMG EATONTOWN 40.29N 74.06W
07/06/2011 MONMOUTH NJ 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0348 PM TSTM WND GST HAMILTON TWP 40.21N 74.70W
07/06/2011 E60 MPH MERCER NJ TRAINED SPOTTER
0439 PM TSTM WND DMG BORDENTOWN 40.15N 74.71W
07/06/2011 BURLINGTON NJ TRAINED SPOTTER
LARGE LIMBS DOWN
0443 PM TSTM WND DMG MANSFIELD 40.09N 74.71W
07/06/2011 BURLINGTON NJ TRAINED SPOTTER
LARGE LIMBS DOWN ALONG STATE ROUTE 68... ALSO IN
SPRINGFIELD TOWNSHIP.
0445 PM HAIL FLORENCE TWP 40.10N 74.78W
07/06/2011 M0.75 INCH BURLINGTON NJ TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN FLORENCE TOWNSHIP.
0445 PM TSTM WND GST FLORENCE TWP 40.10N 74.78W
07/06/2011 M62 MPH BURLINGTON NJ TRAINED SPOTTER
62 MPH GUST MEASURED IN FLORENCE TOWNSHIP.
0445 PM TSTM WND DMG FLORENCE TWP 40.10N 74.78W
07/06/2011 BURLINGTON NJ TRAINED SPOTTER
TREES DOWN IN FLORENCE TOWNSHIP.
0448 PM TSTM WND DMG MANSFIELD 40.09N 74.71W
07/06/2011 BURLINGTON NJ TRAINED SPOTTER
GEORGETOWN ROAD CLOSED BECAUSE OF DOWNED TREES.
0452 PM TSTM WND DMG SPRINGFIELD 40.04N 74.65W
07/06/2011 BURLINGTON NJ TRAINED SPOTTER
MOUNT PLEASANT ROAD CLOSED BECAUSE OF DOWNED TREES.
0453 PM TSTM WND DMG SPRINGFIELD TWP 40.03N 74.70W
07/06/2011 BURLINGTON NJ TRAINED SPOTTER
COUNTY ROUTE 537 CLOSED BETWEEN NEW JERSEY STATE ROUTE
68 AND WRIGHTSTOWN GEORGETOWN ROAD BECAUSE OF A DOWNED
TREE.
0508 PM TSTM WND GST MCGUIRE AFB 40.04N 74.58W
07/06/2011 M54 MPH BURLINGTON NJ ASOS
54 MPH GUST MEASURED AT THE MCGUIRE AFB.
0512 PM TSTM WND DMG PLUMSTEAD TWP 40.05N 74.48W
07/06/2011 OCEAN NJ EMERGENCY MNGR
TREES DOWN IN PLUMSTEAD TOWNSHIP.
&&
EVENT NUMBER PHI1100331 PHI1100333 PHI1100334 PHI1100332 PHI1100340
PHI1100341 PHI1100335 PHI1100336 PHI1100337 PHI1100342 PHI1100343
PHI1100344 PHI1100338 PHI1100339
TFG